# SDR SWAA2019060433301

- Difficulty date: May 15, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N747SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29799
- Aircraft time: 69,708 hours, 41,221 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Part number: 146A8120
- Condition: Corroded
- Location: Bs 795
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY INTERCOSTAL, NUT PLATE STRAP CORRODED AT BS. 795, RBL 20.    R&R PLATE STRAP IAW SRM AND DWG.
